Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
deeQone

Dryness subsiding mid course???

Recommended Posts

Hi, I am on 3x 20mg of Roaccutane daily and im about 5-6 weeks in.

The initial breakout came and went (i think) and im now pretty happy with how everything is progressing. The dryness is evident, particularly on the lips and around my mouth and it was quite bad to begin with. Now im noticing an improvement on the dryness, my lips still get dry but nowhere near as bad, and my face still drys up around my mouth, again not as bad as it did.

Is this normal?? or is my body building some kind of resistance to the drug? will it fail or am i being paranoid.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×